Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Brown discharge, taking birth control pill, itching in vagina. Am I pregnant?

Well i am sexually active, and i have only just started taking the pill yesterday i finished my first full packet of the pill and the doctor s said after i ve took my first packet i should come on.. i haven t but when i went for a wee and i wiped my self, there was a brown-ish type on the tissue , at first it looked like poop. well kinda:/ i have been getting sick as well lately, i don t no if that has anything to do with it. And my vaginal area has been quite itchy since the other day.. i d like some help please to no if im pregnant of anything like that? im only 14..
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Itching around the vagina is likely to be due to some infection locally. Please use mild antiseptic and lukewarm water to wash the genital area. Do not douche or use strong solutions. If you have foul-smelling or greenish or yellowish discharge, please get a swab test done to exclude infection. Your sexual partner also may need to be tested and treated. As for the pills, if you do not see any period within a week you should get further help from a specialist. Menstrual disturbances are common with pills and the first 2-3 cycles need additional protection. Hope this helps.
Answered: Thu, 26 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor